If your eyes get tired, you may easily get blurred vision. If your eyes get infection, you may get blurred vision too. Your chemo will cause blurred vision because of the stimulation at the eyes nerves. You should use some eye drops to release the symptom. In addition, you could also use warm compress to make your eyes get comfortable and get clear vision.
Yes, there is a possibility that in some cases chemo may cause a blurre vision. There are quite a lot of reasons for lurred vision. It may be refractive eye conditions which in need of a corrective lens, or a new corrective lens. It also may be caused by myopia, that is, nearsightedness. It may as well be caused by presbyopia, a diminishing ability to focus at near with age. In addition, eye conditions which could range from glaucoma to cataracts to macular degeneration are the other causes to blurred vision. Besides, blurry vision is a symptom of dry eyes. In some cases, some people experience blurry vision before a migraine comes on to them. Cataracts can also causes the eye's lenses to become cloudy. Sometimes certain medications could cause the blurry vision. There is a wide variety of substances, drugs, prescribed substances and supplements that could cause blurry vision. such as some anticholinergics, some antihypertensives, some Ppsychotropic drugs, cortisone, some antidepressants, some heart medications. If you begin to suffer from blurred vision after taking chemo, you had better go to the doctor's for an examination to find out the exact cause.
Ok, it looks like you are worried about your eye health a lot. Anyway, as you can see, there would be many negative consequences from getting chemo, for damages to our health is inevitable. But what matters more is other factors which you might ignore, such as bad use of eyes, a lack of sleep, etc. Just try to make sure you don't violate some health rules, and take chemo carefully.